On strict codes

Nguyen Huong Lam and Van Do Long: On strict codes. In: Acta cybernetica, (10) 1-2. pp. 25-34. (1991)

[thumbnail of cybernetica_010_numb_001_002_025-034.pdf]
Cikk, tanulmány, mű

Download (767kB) | Preview


This paper continues an earlier paper of the authors. The maximality, the decomposability etc. for infinitary strict codes are considered. Every infinitary strict code is shown to be included in an infinitary strict-maximal one. The so-called Theorem of Defect for infinitary strict codes is proved. Some conditions for an infinitary strict code to be written by an indecomposable ones are stated.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1991
Volume: 10
Number: 1-2
ISSN: 0324-721X
Page Range: pp. 25-34
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38493/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 08:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/12490

Actions (login required)

View Item View Item